default-icon
Skin rashes after PET CT Scan
I had a PET CT Scan with FDG and Contrast. The next day I observed red itchy rashes on my skin on the entire body. Is it an allergic reaction to the nuclear medicines or contrast used for the scan? What should I do to heal it? I had the scan day before yesterday.
796 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

HELLO, YES IT IS DUE TO CONTRAST MEDICINE USED. TAB MONTUK 10 ONE AT NIGHT FOR THREE TO FIVE DAYS. FOR INSTANT RELEIF GO FOR INJ AVIL ONE AMPLE IM STATE+INJECTION DEXONA ONE AMPLE IM STATE SEPARATELY, FOLLOWED BY REST. OK.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

This question featured in :

Pet scan side effects Ct scan brain anatomy Ct chest with contrast
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.